- Compare to the active ingredient of Advil
- For Body Aches And Pains
- Easy To Swallow Caplets
- Anti-Inflammatory
- Non Prescription Strength Formula
Good Sense Ibuprofen Caplets, 200 mg temporarily relieves minor aches and pains due to: headache; muscular aches; minor pain of arthritis; toothache; backache; the common cold; menstrual cramps; temporarily reduces fever. Pain Reliever/Fever Reducer. Compare to the active ingredient of Advil. See product images above for full product information.
Active ingredient (in each tablet): Ibuprofen 200 milligram, NSAID (nonsteroidal anti-inflammatory drug, pain reliever/fever reducer).
Inactive ingredients: colloidal silicon dioxide, corn starch, croscarmellose sodium, hypromellose, iron oxide red, iron oxide yellow, microcrystalline cellulose, polyethylene glycol, polysorbate 80, stearic acid, titanium dioxide.
Directions: Do not take more than directed. The smallest effective dose should be used. Adults and children 12 years and older: Take 1 tablet every 4 to 6 hours while symptoms persist; if pain or fever does not respond to 1 tablet, 2 tablets may be used. Do not exceed 6 tablets in 24 hours, unless directed by a doctor. Children under 12 years, ask a doctor.
Be the first to review “Good Sense Ibuprofen Pain Reliever/Fever Reducer Caplets 24 ea (1 Pack)”